OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6587

Title: Laguerre- und Minkowski-m-Strukturen
Authors: Heise, Werner
Karzel, Helmut
Issue Date: 1972
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Werner Heise, Helmut Karzel, "Laguerre- und Minkowski-m-Strukturen", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 139-147.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
4 (1972)
URI: http://hdl.handle.net/10077/6587
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972)

Files in This Item:

File Description SizeFormat
HeiseKarzelRendMat04.pdf704.67 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.